3 doctors weighed in:

I am taking Quadtab for two wks now. Is it to blame for the pain at the back of my eyes, dizziness, neck and shoulder pain and headache?

3 doctors weighed in
Dr. Olav Jaren
Neurology
2 doctors agree

In brief: May be side fx

Joint pain and visual changes have been reported with this combination of medicines, it is a good idea to report them to your medicine prescriber. These symptoms may also be unrelated to this medicine, but it is hard to know the answer.

In brief: May be side fx

Joint pain and visual changes have been reported with this combination of medicines, it is a good idea to report them to your medicine prescriber. These symptoms may also be unrelated to this medicine, but it is hard to know the answer.
Dr. Olav Jaren
Dr. Olav Jaren
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors